Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 3, Pages 615-617
http://dx.doi.org/10.1155/S016117128400065X
Research notes

Bounded sets in fast complete inductive limits

Department of Mathematics, Washington State University, Pullman 99164, Washington, USA

Received 26 April 1984

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jan Kucera and Carlos Bosch, “Bounded sets in fast complete inductive limits,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 3, pp. 615-617, 1984. https://doi.org/10.1155/S016117128400065X.